# SDR A6WA201643883

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 600210484
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FS 755.00, RBL 14 CHANNEL MEMBER IS GOUGED 7" UP FROM LOWER END.  REPAIRED BULKHEAD FS 755.00, RBL 14 IAW EA CRJ253-00378 REV IR DATED 5 9 2016.
